International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 23-33

Strict topoligies in non-Archimedean function spaces

A. K. Katsaras

Department of Mathematics, University of Ioannina, Ioannina, Greece

Received 25 February 1983

Copyright © 1984 A. K. Katsaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let F be a non-trivial complete non-Archimedean valued field. Some locally F-convex topologies, on the space Cb(X,E) of all bounded continuous functions from a zero-dimensional topological space X to a non-Archimedean locally F-convex space E, are studied. The corresponding dual spaces are also investigated.